# SDR DALA2015032802497

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y1292 AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 20, L=2", W=1", D=0.005".  REPLACED FLOORBEAM -Y1292 AT FWD GALLEY AREA FROM FR 12 TO FR 24 IAW SRM 51-72-11 AND DWGS D53112812, D53110920, D53110984.
